Q:

Can you take aspirin and acetaminophen together?

A:

Quick Answer

Taking a combination of acetaminophen and aspirin in small amounts for a short period of time hasn't been shown to cause harmful effects, according to Mayo Clinic. Acetaminophen and aspirin often are used together as a treatment for fever and arthritic pain or combined with caffeine to treat migraine headaches.

 Know More

Full Answer

Aspirin combined with acetaminophen shouldn't be given to children or teenagers with flu symptoms or the chicken pox virus, according to Drugs.com. Taking more acetaminophen than directed can put individuals at risk for liver failure. It is important for individuals to cease taking the medication and seek immediate medical attention if they experience symptoms such as darkened urine, abdominal discomfort or clay-colored bowel movements.

Learn more about Drug Interactions

Related Questions

Explore